Skip to main content
College of Liberal Arts & Sciences Department of Mathematics

Igor Mineyev

Profile picture for Igor Mineyev

Contact Information

Department of Mathematics
243A Illini Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
Professor

Research Interests

Geometric group theory, large-scale geometry, hyperbolic groups, various types of homology and cohomology of groups and spaces, topology of manifolds and cell complexes, metric conformal structures, metric geometry.

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Yu, H., Mineyev, I., & Varshney, L. R. (2023). A Group-Theoretic Approach to Computational Abstraction: Symmetry-Driven Hierarchical Clustering. Journal of Machine Learning Research, 24.

Yu, H., Mineyev, I., & Varshney, L. R. (2021). Orbit Computation for Atomically Generated Subgroups of Isometries of Z. SIAM Journal on Applied Algebra and Geometry, 5(3), 479-505. https://doi.org/10.1137/20M1375127

Mineyev, I. (2012). Groups, graphs, and the Hanna Neumann conjecture. Journal of Topology and Analysis, 4(1), 1-12. https://doi.org/10.1142/S1793525312500045

Mineyev, I. (2012). Submultiplicativity and the Hanna Neumann conjecture. Annals of Mathematics, 175(1), 393-414. https://doi.org/10.4007/annals.2012.175.1.11

Mineyev, I. (2011). The topology and analysis of the Hanna Neumann conjecture. Journal of Topology and Analysis, 3(3), 307-376. https://doi.org/10.1142/S1793525311000611

View all publications on Illinois Experts

College of Liberal Arts & Sciences Department of Mathematics

273 Altgeld Hall

1409 W. Green Street (MC-382)

Urbana, IL 61801

217-333-3350

Email: math@illinois.edu

Login